Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Bad Day Ahead  (Read 87 times)

0 Members and 1 Guest are viewing this topic.

Offline raggamuffin

  • Jr. Member
  • **
  • Posts: 82
  • Country: gb
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Bad Day Ahead
« on: April 08, 2014, 04:07:00 AM »
Today is the day we find out who get's fired and who doesn't from the company i've been working at for 9.5 years. It's gone downhill. High ups are jumping ship. other employees are desperately trying to find new jobs. I'm holding out for redundancy so I can get out of debt. But today i'm not feeling good. Mood wise i'm not overly anxious but symptom wise it's aches and pains in my lower back, chest, arms, dizziness, heartburn, hot flashes, derealization and nausea.

We're going to find out in 26 minutes what's happening. Ach I left my Propanolol at home. Don't think I really need it but i'm just feeling really off today symptom wise. Shall have to wait and see I suppose.

At this point though i'm willing to admit it's a chemical imbalance. I tried CBT and I do understand the logical side of anxiety like the back of my hand. I have slipped back int bad habits with worrying which fuels the fight or flight response and creates the daily symptoms I experience. But often I don't feel anxious 24/7 but I do get aches and pains every moment of everyday. Today my body is going into overdrive though.

Dr started me on a new medication. Couldn't sleep on any of the SSRI's I tried in the past and gave up after 2 or 3 weeks. So now i'm on Mirtazapine (starting tonight) GP said it shouldn't effect sleep and should see benefits after 2-3 weeks.

Ed
Bookmark and Share
Feel free to add me on the book of faces - "Ed Raggamuffin Foulds"

Offline Cuchculan

  • Hero Member
  • *****
  • Posts: 11080
  • Country: ie
  • Rec's: 167
  • Gender: Male
    • Poke This Member
Re: Bad Day Ahead
« Reply #1 on: April 08, 2014, 05:46:12 AM »
Well there is nothing you can do about work. That part is out of your hands. Whatever will be, will be. Same is happening everywhere around the world. Hope you can find something to do if you are let go.

As for the new medication. It will knock you out. I am on 30mg of it at night. Comes under various names depending what country you are in. Remeron is another common name for it. I use the sollutab form. Melts on your tongue. Never had any bad side effects from it at all. I wouldn't class sleep as a bad side effect. Just give it some time. I know medication differs from person to person. I am a big fan of this form of medication. Good luck to you with it.
Bookmark and Share
The Lovable Irish Rogue

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
1023 Views
Last post September 28, 2008, 10:08:45 PM
by SuperJew26
4 Replies
948 Views
Last post October 15, 2009, 06:09:25 PM
by theoverthinker
10 Replies
758 Views
Last post September 14, 2010, 02:21:21 PM
by Forrest70
1 Replies
599 Views
Last post March 01, 2011, 07:26:24 AM
by moog4ever
7 Replies
163 Views
Last post October 14, 2014, 03:48:32 PM
by marc

anything